# SDR USAA2013062500013

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,362 hours, 33,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - PASSENGER SEAT EMERGENCY EXIT LIGHT HOUSING LOOSE/CRACKED AT POSITIONS 5C, 7C, 9C, 9D.  REPLACED PASSENGER SEAT EMERGENCY EXIT LIGHT HOUSING AT POSITIONS 5C, 7C & 9C IAW AMM 33-51-19.  RESECURED EMERGENCY EXIT LIGHT HOUSING AT POSITION 9D IAW  AMM 33-51-19 & 33-51-00.  OPS CHECK GOOD.
